# SDR USAA960667

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 947.5
- Part time: 19,672 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND LEVEL 2 CORROSION MEASURING 11 INCHES TOTAL AREA AT FLOOR BEAM T-CAP, STATION 947.5 - LBL 9 TO RBL 33.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  CORRODED SECTION REMOVED.  REPAIRED ANGLES INSTALLED AS PER USAIR EA NR 58803.  (M)
